Alabama, 2011Damaging Wind in Alabama, May 26, 2011
May 26, 2011 · NWS MOB · 1 event in 1 county or zone
Thunderstorms produced high winds and large hail that caused damage across southwest Alabama.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $5,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Thunderstorms produced high winds and large hail that caused damage across southwest Alabama.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before the first event at May 26, 9:20 AM CST, 3 hours earlier.
Area forecast discussion, May 26, 9:20 AM CST, 3 hours before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1020 AM CDT THU MAY 26 2011
.UPDATE...WILL UPDATE TO REMOVE MORNING FOG WORDING AND MAKE MINOR
ADJUSTMENTS. UPDATE OUT SOON. THIS AFTERNOON'S WET MICROBURST RISK
IS MODERATE. /29
** PREVIOUS DISCUSSION **
.SHORT TERM...(TODAY THROUGH TONIGHT)...A COLD FRONT WILL BE
APPROACHING THE FCST AREA THIS MORNING AND THEN MOVE SLOWLY INTO THE
FCST AREA LATE THIS AFTERNOON AND THIS EVENING. ONGOING CONVECTION
OVER SOUTH CENTRAL MISSISSIPPI IN ADVANCE OF THE FRONT WILL LIKELY
MOVE INTO INTERIOR SOUTHEAST MISSISSIPPI COUNTIES BETWEEN 10Z-11Z.
THIS ACTIVITY HAS SHOWN A SLIGHT DECREASE IN INTENSITY OVER THE PAST
COUPLE OF HOURS. A MOIST AND UNSTABLE AIRMASS IS IN PLACE OVER THE
REGION...AND WILL BECOME MORE SO AFTER SUNRISE TODAY AND ESPECIALLY
BY LATE MORNING AND INTO THE AFTERNOON HOURS. SCATTERED SHOWERS AND
STORMS WILL LIKELY BECOME STRONGER OVER THE FCST AREA BY LATE
MORNING AND INTO THE AFTERNOON...AS AN UPPER LEVEL DISTURBANCE MOVES
EAST ACROSS THE AREA IN THE BASE OF THE BROAD UPPER LEVEL TROF. A
FEW OF WHICH WILL POSSIBLY BECOME SEVERE. SOUNDINGS INDICATE
STEEPENING LOW/MID LEVEL LAPS RATES DURING THE DAY TODAY...AND
COMBINED WITH JUST MENTIONED PARAMETERS...INCLUDING WET BULB ZERO
HEIGHTS ONLY AROUND 10KFT...SOME SEVERE STORMS WILL ALSO BE
POSSIBLE. SPC HAS THE ENTIRE FCST AREA OUTLOOKED FOR A SLIGHT RISK
OF SEVERE STORMS TODAY...WITH DAMAGING WINDS AND LARGE HAIL BEING
THE PRIMARY THREATS. ALTHOUGH SHEAR PROFILES INDICATE TORNADO THREAT
IS LIMITED...AN ISOLATED BRIEF TORNADO ALONG MESOSCALE BOUNDARIES
CANNOT BE RULED OUT. THE FRONT WILL BE MOVING ACROSS THE FCST AREA
TONIGHT...WITH SCATTERED SHOWERS AND STORMS CONTINUING...ESPECIALLY
OVER THE EASTERN HALF OF FCST AREA. SVR THREAT WILL DIMINISH TONIGHT
AS INSTABILITIES DECREASE AND UPPER DYNAMICS LIFT TO THE NORTH. WENT
JUST SLIGHTLY ABOVE MOS GUIDANCE TODAY WITH REGARD TO MAX TEMPS...
WITH HIGHS IN THE UPPER 80S TO LOWER 90S IN MOST LOCATIONS. WITH THE
FRONT MOVING THROUGH TONIGHT...MIN TEMPS WILL VARY ACROSS THE FCST
AREA. OVER THE WEST IN THE WAKE OF THE FRONT COOLER AIR WILL HAVE
MORE OF A CHANCE TO FILTER IN...SO LOOK FOR LOWS IN THE LOWER 60S
OVER EXTREME NORTHWEST ZONES. INTERIOR SOUTH CENTRAL ALABAMA AND
INTERIOR FLORIDA PANHANDLE ZONES WILL SEE LOWS IN THE MIDDLE
60S...WHILE IMMEDIATE COASTAL AREAS WILL LIKELY SEE MIN TEMPS IN THE
LOWER 70S. 12/DS
THIS AFTERNOON'S WET MICROBURST RISK IS MODERATE.
FOR FRIDAY...WITH TODAY'S WEATHER MAKER FOR THE AREA SWINGING EAST OF
THE AREA...MORE UPPER ENERGY IS SPINNING AROUND OVER THE NORTHWESTERN
CONUS. THE WEAK SURFACE FRONT HAS ESSENTIALLY MOVED EAST OF THE
FA...WITH A FEW SHOWERS STILL POSSIBLE AROUND SUNRISE FRIDAY OVER THE
EASTERN BORDERS OF THE FA. THROUGH THE DAY...SKIES CLEAR OUT...WITH
A BIT OF DRYING OUT. HAVEN'T DEVIATED MUCH FROM GUIDANCE FOR THE DAY.
FOR FRIDAY NIGHT THROUGH SATURDAY...GUIDANCE IS ADVERTISING AN UPPER
RIDGE BUILDING NORTHEAST OVER THE SOUTHEASTERN CONUS AS A WEAKLY
ORGANIZED SHORTWAVE MEANDERS WEST OVER THE CARIBBEAN. WITH THIS
BUILDING UPPER RIDGE...TEMPS RISE TO ABOVE SEASONAL OVER MOST OF THE
FA...THOUGH WITH A SURFACE RIDGE STRETCHING SW ALONG THE EAST
COAST...THE WEST OVER THE NORTHERN GULF COAST...A SUSTAINED ONSHORE
FLOW STARTS TO SET UP...WITH A DAILY GULF BREEZE TEMPERING DAYTIME
HIGHS...AND THE FLOW OFF THE GULF (WITH WATER TEMPS ALREADY IN THE
UPPER 70S) HELPING TO TEMPER OVERNIGHT LOWS. ALMOST SEEMS LIKE
SUMMER.
.LONG TERM...(SATURDAY NIGHT ON)...IN THE EXTENDED...GUIDANCE BEGINS
TO DIVERGE A BIT WITH RESPECT TO THE MOVEMENT OF THE NOW UPPER HIGH
OVER THE SOUTHEASTERN CONUS. THE ECMWF TAKES A MORE NORTHERLY TRACK
WITH THE UPPER RIDGE INTO THE COMING...PLACING IT OVER THE OHIO RIVER
VALLEY AND MID ATLANTIC REGION...WHILE THE GFS PLACES THE RIDGE
FARTHER SOUTH...OVER THE SOUTHERN APPALACHIANS BY MONDAY MORNING.
THIS MORE NORTHERN POSITION OF THE ECMWF ALLOWS THE SHORTWAVE SYSTEM
OVER THE CARIBBEAN TO PROGRESS WEST OVER THE GULF OF MEX...AND BEGIN
TO RE-INTRODUCE PRECIP BACK/NEAR THE AREA MONDAY...WHILST THE GFS HAS
THE PRECIP FARTHER WEST....WITH THE EFFECTS OF THE ASSOCIATED SURFACE
HIGH(WHICH IS ALSO LOCATED FARTHER SOUTH) FARTHER WEST. THIS LASTS
THROUGH TUESDAY INTO TUESDAY NIGHT. FROM THERE...BOTH THE ECMWF AND
GFS PUSH THE UPPER HIGH WEST...TO OVER THE PLAINS...AS AN UPPER LOW
ORGANIZES OVER THE CA MARITIMES AND ANOTHER LOW MEANDERS AROUND
OFF/OVER THE WEST COAST. WITH THE ECMWF...THE UPPER HIGH IS A BIT
MORE WEST...ALLOWING THE UPPER LOW TO ORGANIZE INTO A CLOSED
SYSTEM...CENTERED JUST NORTH OF THE YUCATAN PENINSULA...WHILE THE GFS
KEEPS A LESS ORGANIZED SYSTEM OVER THE WESTERN CARIBBEAN.
FOR THE FORECAST...WITH BOTH THE ECMWF AND GFS BRINGING A SLIGHT
CHANCE FOR PRECIP BACK INTO THE FORECAST MID WEEK...HAVE RE-
INTRODUCED TUESDAY ON. FEEL WILL BE MOSTLY A GULF BREEZE INDUCED TSRA
THING. FOR TEMPS...HAVE CONTINUED THE CURRENT TREND OF TEMPS A BIT
ABOVE SEASONAL.
&&
.AVIATION...(12Z ISSUANCE)CIGS EXPECTED TO DEVELOP AND LOWER
TOWARD 26/12Z OVER MUCH OF THE AREA AS A FRONTAL BOUNDARY APPROACHES
THE REGION FROM THE WEST. MVFR CIGS THEN EXPECTED TODAY AS SCATTERED
SHRA/TSRA BECOME MORE NUMEROUS OVER THE AREA. SOME AREAS
OCCASIONALLY IFR IN HEAVIER CLUSTERS OF SHRA AND TSRA AFTER ABOUT
26/18Z. SOUTH WINDS BECOMING SOUTHWEST AND INCREASING DURING THE
AFTERNOON...WITH OCCASIONAL GUSTS AROUND 20 KTS. 12/DS
&&
.MARINE...A LIGHT TO MODERATE SOUTH TO SOUTHWEST WIND FLOW WILL
PERSIST OVER THE MARINE AREA TODAY AS A FRONTAL BOUNDARY APPROACHES
FROM THE WEST. THE FRONT WILL MOVE INTO THE MARINE AREA
TONIGHT...WITH WINDS DECREASING SLIGHTLY AND BECOMING MORE WESTERLY
BY DAYBREAK FRIDAY. THE FRONT WILL THEN BECOME NEARLY STATIONARY AND
DISSIPATE OVER THE AREA OVER THE NEXT COUPLE OF DAYS WITH A STRONGER
HIGH PRESSURE RIDGE BUILDING OVER THE INTERIOR SOUTHEASTERN STATES.
AS A RESULT...A LIGHT TO MODERATE ONSHORE WIND FLOW WILL PERSIST
OVER THE COASTAL WATERS...BECOMING MORE SOUTH AND SOUTHEASTERLY OVER
THE WEEKEND. ISOLATED TO SCATTERED SHRA/TSRA OVER THE COASTAL WATERS
TODAY INTO EARLY FRIDAY IN ASSOCIATION WITH THE FRONTAL BOUNDARY...
BUT PCPN CHANCES END BY LATE FRIDAY. AS HAS BEEN THE CASE FOR THE
PAST SEVERAL DAYS...SLIGHTLY HIGHER WINDS CAN BE EXPECTED DURING THE
AFTERNOON EACH DAY AND CONTINUE INTO THE EARLY EVENING HOURS...
ESPECIALLY NEAR SHORE...DUE TO SEABREEZE EFFECTS. SEAS NO MORE THAN
2 TO 3 FEET THROUGH THE PERIOD. 12/DS
&&
.FIRE WEATHER...A PASSING WEAK FRONT WILL BRING A CHANCE FOR RAIN
TODAY...BUT NOT MUCH IN THE WAY OF SIGNIFICANT QPF TOTALS TO THE
AREA. THE FRONT WILL BRING A TEMP SHIFT IN THE WINDS TO NORTHWESTERLY
EARLY FRIDAY...BUT WITH THE WEAK NATURE OF THE FRONT...AM EXPECTING A
SURFACE RIDGE STRETCHING WEST OVER THE NORTHERN GULF TO RE-ASSERT
ITSELF AND RE-ESTABLISH ONSHORE FLOW BY FRIDAY NIGHT. THIS ONSHORE
FLOW WILL LAST THROUGH THE WEEKEND...THOUGH WITH HIGH PRESSURE IN
CONTROL...DAYTIME TEMPERATURES ABOVE SEASONAL WILL CREATE A DEEP
MIXING LAYER AND ALLOW AFTERNOON RH VALUES TO DROP INTO THE 35 TO 40
PERCENT RANGE OVER AREAS NORTH OF THE GULF INFLUENCE.
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 88 66 89 67 / 30 30 10 00
PENSACOLA 87 72 87 71 / 20 40 20 00
DESTIN 84 73 83 74 / 20 40 20 00
EVERGREEN 90 66 90 63 / 40 30 20 00
WAYNESBORO 89 60 88 63 / 30 20 10 00
CAMDEN 87 64 88 63 / 40 30 10 00
CRESTVIEW 90 66 89 64 / 30 40 20 00
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, May 26, 4:50 AM CST, 7 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
550 AM CDT THU MAY 26 2011
ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-271200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
550 AM CDT THU MAY 26 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND
NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.
.DAY ONE...TODAY AND TONIGHT
SCATTERED SHOWERS AND THUNDERSTORMS WILL BE ONGOING EARLY THIS
MORNING IN ADVANCE OF AN APPROACHING FRONT OVER INTERIOR SOUTHEAST
MISSISSIPPI AND PARTS OF SOUTHWEST ALABAMA...BUT INITIALLY ARE NOT
EXPECTED TO BE SEVERE. SMALL HAIL AND GUSTY WINDS WILL BE POSSIBLE
WITH SOME OF THESE STORMS...HOWEVER.
AS THE WEAKENING FRONT MOVES CLOSER TO THE REGION THIS
AFTERNOON...THEN STALLS AND BEGINS TO DISSIPATE OVER THE AREA
TONIGHT...EXPECT A CHANCE OF SHOWERS AND THUNDERSTORMS BOTH TODAY
AND TONIGHT. ENOUGH INSTABILITY IS EXPECTED TO BE PRESENT FOR ANY
STORMS THAT DO DEVELOP TO BECOME STRONG. SOME DRIER AIR IN THE MID
LEVELS ABOVE THE MOIST LOWER LEVELS AND AN UPPER LEVEL DISTURBANCE
MOVING ACROSS THE REGION TODAY COULD ALLOW SOME OF THE STORMS TO
BECOME BRIEFLY SEVERE...WITH DAMAGING WINDS AND LARGE HAIL BEING THE
PRIMARY THREATS. ALTHOUGH SHEAR PROFILES INDICATE THAT THE TORNADO
THREAT WILL BE LIMITED...AN ISOLATED BRIEF TORNADO DEVELOPING ALONG
MESOSCALE BOUNDARIES CANNOT BE RULED OUT. THE STORM PREDICTION
CENTER HAS ALL OF THE AREA OUTLOOKED FOR A SLIGHT CHANCE OF SEVERE
STORMS TODAY...AND LOCAL ANALYSIS CONCURS. RAIN CHANCES WILL
DECREASE AGAIN BEGINNING LATE TONIGHT AS THE FRONT STALLS AND BEGINS
TO DISSIPATE.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
THE FRONTAL BOUNDARY DISSIPATES OVER THE REGION THIS WEEKEND...WITH
A STRONGER HIGH PRESSURE RIDGE BUILDING OVER THE INTERIOR
SOUTHEASTERN STATES. THIS RIDGE WILL BE THE DOMINANT FACTOR IN
DETERMINING THE WEATHER OVER THE REGION INTO THE MIDDLE PART OF NEXT
WEEK...KEEPING IT PRIMARILY DRY AND HOT WITH TEMPERATURES AT OR
ABOVE NORMAL EXPECTED TO CONTINUE. THERE COULD BE SOME HIT AND MISS
SHOWERS OR STORMS NEXT WEEK AS THE AIRMASS WILL BECOME MOIST AND
UNSTABLE ONCE AGAIN WITH THE PERSISTENT ONSHORE WIND FLOW OFF OF THE
GULF OF MEXICO...BUT NO WIDESPREAD SEVERE WEATHER IS EXPECTED AT
THIS TIME.
SPOTTER INFORMATION STATEMENT...
EMERGENCY MANAGER AND STORM SPOTTER ACTIVATION IS NOT EXPECTED AT
THIS TIME.
In the hours before
Special weather statement, May 26, 11:26 AM CST, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1226 PM CDT THU MAY 26 2011
MSZ075-076-078-079-261815-
GEORGE MS-STONE MS-PERRY MS-GREENE MS-
1226 PM CDT THU MAY 26 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN GEORGE...EASTERN
STONE...SOUTHEASTERN PERRY AND SOUTHWESTERN GREENE COUNTIES IN
SOUTHEAST MISSISSIPPI...THROUGH 115 PM CDT...
AT 1222 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES SOUTHEAST OF WIGGINS...OR 12 MILES
NORTHEAST OF SAUCIER...AND MOVING NORTHEAST AT 25 MPH.
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS OF 35 TO 45 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.
THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.
&&
Special weather statement, May 26, 11:28 AM CST, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1228 PM CDT THU MAY 26 2011
ALZ051-052-MSZ067-261815-
WASHINGTON AL-CHOCTAW AL-WAYNE MS-
1228 PM CDT THU MAY 26 2011
...A STRONG THUNDERSTORM WILL AFFECT EASTERN WAYNE COUNTY IN
SOUTHEAST MISSISSIPPI...NORTHWESTERN WASHINGTON AND SOUTHWESTERN
CHOCTAW COUNTIES IN SOUTHWEST ALABAMA...THROUGH 115 PM CDT...
AT 1222 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF WAYNESBORO...OR 9 MILES WEST
OF ROBINSON JUNCTION...AND MOVING NORTHEAST AT 20 MPH.
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS OF 35 TO 45 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.
THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.
&&
Local storm report, May 26, 11:29 AM CST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1229 PM CDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1221 PM HAIL BIG LEVEL 30.81N 89.05W
05/26/2011 E0.50 INCH STONE MS EMERGENCY MNGR
PEA TO DIME SIZE HAIL IN BIG LEVEL AND WHITES CROSSING
&&
KCSpecial weather statement, May 26, 12:01 PM CST, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
101 PM CDT THU MAY 26 2011
ALZ056-057-060-261845-
COVINGTON AL-CONECUH AL-BUTLER AL-
101 PM CDT THU MAY 26 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN COVINGTON...EASTERN
CONECUH AND EASTERN BUTLER COUNTIES IN SOUTHWEST ALABAMA...THROUGH
145 PM CDT...
AT 100 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES SOUTH OF GEORGIANA...OR NEAR MCKENZIE...
AND MOVING NORTHEAST AT 35 MPH.
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS OF 35 TO 45 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.
THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.
&&
Local storm report, May 26, 12:02 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
102 PM CDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM HAIL FLAT ROCK 31.48N 86.83W
05/26/2011 E0.50 INCH CONECUH AL EMERGENCY MNGR
SMALL MARBLE SIZE HAIL IN FLAT ROCK
&&
KCLocal storm report, May 26, 12:15 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
115 PM CDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0113 PM HAIL WILMER 30.82N 88.36W
05/26/2011 E0.50 INCH MOBILE AL TRAINED SPOTTER
SMALL MARBLE SIZE HAIL AT WILMER ELEMENTARY SCHOOL.
&&
KCThunderstorm Wind, Clarke
- When
- May 26, 12:20 PM CST to 12:22 PM CST
- Where
- Clarke County, Thomasville
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 31.920, -87.730
Winds estimated at 60 mph downed trees in Thomasville.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Georgia, May 26 to 27, 20113 deaths · $4.8 million · 4.25 in hail · 68 events
- Tornado and Hail in Louisiana, May 26, 20114 injured · $405,000 · EF3 · 11 events
- Tornadoes and Flash Flood in Pennsylvania, May 26, 201110 injured · $644,000 · EF1 · 72 events
- Flash Flooding and Flood in Vermont, May 26 to 27, 2011$11 million · 2.5 in hail · 83 events
- Tornado and Hail in Pennsylvania, May 26, 2011$395,000 · EF1 · 9 events
- Flash Flooding and Flood in New Hampshire, May 26 to 27, 2011$1.1 million · 8 events
- Tornado and Hail in Pennsylvania, May 26, 2011$103,000 · EF1 · 24 events
- Flash Flood and Hail in Virginia, May 26, 2011$195,000 · 1.75 in hail · 34 events
- Tornado and Damaging Winds in Tennessee, May 26, 2011$243,000 · EF0 · 14 events
- Flood in Washington, May 26 to 31, 2011$300,000 · 1 event
- Hail and Damaging Winds in Maryland, May 26, 2011$36,000 · 2.75 in hail · 38 events
- Damaging Winds in Pennsylvania, May 26, 2011$55,000 · 50 kt wind · 22 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 312563.